# SDR ASAA2015121214205

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,422 hours, 6,477 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ONCE ON CLIMBOUT AND TWICE ON DESCENT CAPTAINS F/D PITCH BAR DISAPPEARED, VNAV LOST AND WENT TO CWS PITCH.  VNAV RESTORED EACH TIME.  ACFT GROUNDED. DFCS FFR SHOWED A FAULT OF FMC DATA INVALID 22-11822.  PERFORMED FIM 22-11, TASK 811.  NO CURRENT STATUS FAULTS BITE NR 10 AND F/D BITE 12 GOOD. FMC INFLT FAULTS SHOW NO FAULTS ON EITHER FMC'S. IAW FIM, INTERMITTENT FAULT.
